# SDR TWAA0014304

- Difficulty date: September 6, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N931L
- Make and model: Doug DC-9-32
- Aircraft serial: 47173
- Aircraft time: 82,215 hours, 87,286 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK ON THE RT WING HAD A CRACK INDICATION ON REAR SPAR AT TOP HOLE FOR CENTER FLAP HINGE MOUNT AT STA XW251.  REPAIRED HOLE PER DOUGLAS DRAWING JO6022.
